VOL. 52 · NO. 6 | December 2022
Front Matter
Rocky Mountain J. Math. 52 (6), (December 2022)
No abstract available
Gunjan Agrawal, Vijay Gupta
Rocky Mountain J. Math. 52 (6), 1909-1919, (December 2022) DOI: 10.1216/rmj.2022.52.1909
KEYWORDS: Pólya distribution, modulus of continuity, Asymptotic formula, difference estimate and error estimate, 41A25
Horst Alzer, Kendall C. Richards
Rocky Mountain J. Math. 52 (6), 1921-1928, (December 2022) DOI: 10.1216/rmj.2022.52.1921
KEYWORDS: combinatorial identity, hypergeometric function, Jacobi polynomial, 05A19, 33C05, 33C45
Ola Amara-Omari, Mary Schaps
Rocky Mountain J. Math. 52 (6), 1929-1955, (December 2022) DOI: 10.1216/rmj.2022.52.1929
KEYWORDS: canonical basis, multipartitions, Kashiwara crystals, 17B10, 17B37
Ferihe Atalan, S. Öykü Yurttaş
Rocky Mountain J. Math. 52 (6), 1957-1967, (December 2022) DOI: 10.1216/rmj.2022.52.1957
KEYWORDS: geometric intersection, multicurves, π1-train tracks, 57M50, 57N16
Samir Bouchiba, Salah Kabbaj
Rocky Mountain J. Math. 52 (6), 1969-1981, (December 2022) DOI: 10.1216/rmj.2022.52.1969
KEYWORDS: Artinian ring, AB ring, locally AB ring, complete intersection ring, Ext-index, Gorenstein ring, Cohen–Macaulay ring, 13F20, 13H05
Bui Thi Ngoc Han, Nguyen Thi Linh
Rocky Mountain J. Math. 52 (6), 1983-2002, (December 2022) DOI: 10.1216/rmj.2022.52.1983
KEYWORDS: Langevin equation, fractional derivatives, nonlocal boundary conditions, ‎fixed point theorems, 26A33, 34A08, 34A12
Raushan Buzyakova
Rocky Mountain J. Math. 52 (6), 2003-2007, (December 2022) DOI: 10.1216/rmj.2022.52.2003
KEYWORDS: function spaces in the topology of point-wise convergence, product spaces, quotient map, homeomorphism, countable netweight, 54C35‎, 54B10, 54C10
Shane Chern
Rocky Mountain J. Math. 52 (6), 2009-2026, (December 2022) DOI: 10.1216/rmj.2022.52.2009
KEYWORDS: linked partition ideals, Andrews–Gordon type series, Schur’s identity, generating function, 11P84, 05A17
Christina Giannitsi
Rocky Mountain J. Math. 52 (6), 2027-2039, (December 2022) DOI: 10.1216/rmj.2022.52.2027
KEYWORDS: divisor function, averages, improving bounds, sparse bounds, 42-11
Zhengmao He, Kaiyun Wang
Rocky Mountain J. Math. 52 (6), 2041-2051, (December 2022) DOI: 10.1216/rmj.2022.52.2041
KEYWORDS: scott topology, compact saturated set, quasicontinuous domain, T-lattice, SI-compactness, 06B35, 06B30, 54A05
Mohamed Amine Ighachane
Rocky Mountain J. Math. 52 (6), 2053-2070, (December 2022) DOI: 10.1216/rmj.2022.52.2053
KEYWORDS: Alzer–Fonseca–Kovačec inequalities, AM-GM inequality, Young’s inequality, Operator inequalities, determinants, Traces, Norms, 15A45, 15A60, 47A63, 26D07
Shuang Liang, Shenzhou Zheng
Rocky Mountain J. Math. 52 (6), 2071-2084, (December 2022) DOI: 10.1216/rmj.2022.52.2071
KEYWORDS: asymptotically regular, variational integrals with multi-phase, Calderón–Zygmund estimate, 35B65, 35J20
Yang Liu, Renying Guo, Nan Zhou
Rocky Mountain J. Math. 52 (6), 2085-2099, (December 2022) DOI: 10.1216/rmj.2022.52.2085
KEYWORDS: inhomogeneous liquid crystal flows, global strong solution, large initial data, vacuum, 76A15, 76N10, 35B65
Mohammad Javad Mehdipour, Gholam Reza Moghimi
Rocky Mountain J. Math. 52 (6), 2101-2112, (December 2022) DOI: 10.1216/rmj.2022.52.2101
KEYWORDS: locally compact group, ‎weight function, measure algebra, compact right multiplier, Arens regularity, 43A10, 47B07, 47B48
Huong T. T. Nguyen, Thang N. Nguyen, Luong T. Vu
Rocky Mountain J. Math. 52 (6), 2113-2127, (December 2022) DOI: 10.1216/rmj.2022.52.2113
KEYWORDS: nonlocal differential equations, asymptotic almost periodic solutions, almost periodic solutions to PDEs, fixed-point theorems, 34G20, 35B15, 35B40, 42A75, 47H10
Roberto Núñez
Rocky Mountain J. Math. 52 (6), 2129-2143, (December 2022) DOI: 10.1216/rmj.2022.52.2129
KEYWORDS: volume of line bundle, projective scheme, 14C40, 14C17
Xiaoxia Wang, Chang Xu
Rocky Mountain J. Math. 52 (6), 2145-2152, (December 2022) DOI: 10.1216/rmj.2022.52.2145
KEYWORDS: Basic hypergeometric series, Ramanujan-type supercongruences, Bailey transformation formula, creative microscoping, 33D15, 11A07, 11B65
Christopher S. Withers, Saralees Nadarajah
Rocky Mountain J. Math. 52 (6), 2153-2168, (December 2022) DOI: 10.1216/rmj.2022.52.2153
KEYWORDS: exact solutions, logistic map, Mandelbrot equation, 65Q99
Hong Yan Xu, Keyu Zhang, Xiumin Zheng
Rocky Mountain J. Math. 52 (6), 2169-2187, (December 2022) DOI: 10.1216/rmj.2022.52.2169
KEYWORDS: Nevanlinna theory, existence, entire solution, partial differential-difference equation, 35M30, 32W50, 39A45
Hanyang You, Guodong Zhou
Rocky Mountain J. Math. 52 (6), 2189-2209, (December 2022) DOI: 10.1216/rmj.2022.52.2189
KEYWORDS: relative derived category, relative singularity category, relative Gorenstein category, relative Gorenstein defect category, relative Ding projective category, relative Ding defect category, relative Ding injective category, 16G50, 18G25, 18G80
Rong Zhang
Rocky Mountain J. Math. 52 (6), 2211-2228, (December 2022) DOI: 10.1216/rmj.2022.52.2211
KEYWORDS: Wolff-type potential, Serrin-type condition, γ-Laplace system, k-Hessian system, asymptotic limit, 45G15, 45M20
Renyu Zhao, Yanjie Li
Rocky Mountain J. Math. 52 (6), 2229-2246, (December 2022) DOI: 10.1216/rmj.2022.52.2229
KEYWORDS: Gorenstein module, semidualizing bimodule, Foxby equivalence, 18G25, 18B05, 18G20
Yirong Zheng, Jian-Bo Lv, Jianxi Li
Rocky Mountain J. Math. 52 (6), 2247-2255, (December 2022) DOI: 10.1216/rmj.2022.52.2247
KEYWORDS: Harmonic index, DP-chromatic number, segment sequence, tree, 05C09, 05C15
Mian Zhou, Yong Liang, Yong Zhou
Rocky Mountain J. Math. 52 (6), 2257-2272, (December 2022) DOI: 10.1216/rmj.2022.52.2257
KEYWORDS: Fractional evolution equations, Hilfer derivative, almost sectorial operator, infinite interval, 26A33, 34A08, 35R11
Back to Top